# SDR SIMA200329703

- Difficulty date: October 21, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND CORROSION ON LEFT FLOORBEAM, PREV REPAIR, AT FRAME 20.  REMOVED PREVIOUS REPAIR, CORROSION LIMITED TO UPPER DOUBLER ANGLE OF PREVIOUS REPAIR.  FABRICATED A DOUBLER ANGLE. REPAIR DONE IAW EMB 145, SRM 145/1142 REV 23, CHAPTER 53-21-10 AND STANDARD SRM PRACTICES.  (M)
